# SDR CA120127009

- Difficulty date: January 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 20,892 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH, WITH FLAPS SET TO 17 DEG, THE CREW NOTICED THAT THEY WERE HAVING TO APPLY A SUBSTANTIAL AILERON CORRECTION.  WHEN THE FLAPS WERE SELECTED FULL DOWN FOR LANDING, NO MOVEMENT WAS NOTED.  THE CREW SUSPECTED A SPLIT FLAP CONDITION AND LANDED AS CONFIGURED, INCREASING VREF BY 15 KNOTS.  UPON INSPECTION, THE RT OTBD FLAP WAS FOUND TO BE FULLY RETRACTED, AND NON-FUNCTIONAL DUE TO A BROKEN DRIVE CABLE.  IMPROPER RIGGING OF THE FLAP PROTECTION SYS IS SUSPECTED TO HAVE ALLOWED THE EXCESSIVE, 17 DEG, TRAVEL PRIOR TO DISABLING THE SYS.
